A new class of integrable Newton systems
2001 (English)In: Journal of Nonlinear Mathematical Physics, ISSN 1402-9251, Vol. 8, 195-199 p.Article in journal (Refereed) Published
A new class of integrable Newton systems in R-n is presented. They are characterized by the existence of two quadratic integrals of motion of so-called cofactor type, and are therefore called cofactor pair systems. This class includes as special cases conservative systems separable in elliptic or parabolic coordinates, as well as many Newton systems previously derived as reductions of soliton hierarchies.
Place, publisher, year, edition, pages
2001. Vol. 8, 195-199 p.
Engineering and Technology
IdentifiersURN: urn:nbn:se:liu:diva-49302OAI: oai:DiVA.org:liu-49302DiVA: diva2:270198